Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advanced Nonlinear Studies

Editor-in-Chief: Ahmad, Shair


IMPACT FACTOR 2018: 1.650

CiteScore 2018: 1.49

SCImago Journal Rank (SJR) 2018: 1.422
Source Normalized Impact per Paper (SNIP) 2018: 0.865

Mathematical Citation Quotient (MCQ) 2017: 1.03

Online
ISSN
2169-0375
See all formats and pricing
More options …
Volume 8, Issue 1

Issues

On the Morse Index of a Functional Arising in Contact Form Geometry

Abbas Bahri / Yongzhong Xu
Published Online: 2016-03-10 | DOI: https://doi.org/10.1515/ans-2008-0105

Abstract

In this paper we study a functional at infinity associated to a contact form on a three dimensional manifold. The Morse index of this functional at infinity can be decomposed into two parts, one along the characteristic manifold and the other along the normal directions. We prove that we can redistribute the negative directions between the two subspaces through a local deformation of the contact form near a critical point at infinity.

Keywords: Critical Point at Infinity; Morse Index; Contact Form

About the article

Published Online: 2016-03-10

Published in Print: 2008-02-01


Citation Information: Advanced Nonlinear Studies, Volume 8, Issue 1, Pages 107–178, ISSN (Online) 2169-0375, ISSN (Print) 1536-1365, DOI: https://doi.org/10.1515/ans-2008-0105.

Export Citation

© 2016 by Advanced Nonlinear Studies, Inc..

Comments (0)

Please log in or register to comment.
Log in